EconPapers    
Economics at your fingertips  
 

The Local Strong Solutions and Global Weak Solutions for a Nonlinear Equation

Meng Wu

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

The existence and uniqueness of local strong solutions for a nonlinear equation are investigated in the Sobolev space provided that the initial value lies in with . Meanwhile, we prove the existence of global weak solutions in for the equation.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/619068.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/619068.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:619068

DOI: 10.1155/2013/619068

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:619068